I Just Started Asmanex 10 Days Ago And Have Had An Itching Sensation In My Chest. Any Ideas?

Question

Asked by shellmj2773

I Just Started Asmanex 10 Days Ago And Have Had An Itching Sensation In My Chest. Any Ideas?

I have never been on asthma meds before. I have seasonal allergies that seem to trigger mild asthma. I am curious if this itching sensation is an asthma related thing or if maybe it is a side effect of the Asmanex. I keep seeing things about this "asthma itch" but cant figure out what it is.

Thanks!

Answer

Hi,

Joy's advice is right on target, but I wanted to speak for a moment as a fellow allergy/asthma sufferer, rather than as an expert. (I'm also a registered nurse.) Speaking as someone who has suffered from weird allergy symptoms all my life, I would say that itchiness is one of the most common symptoms I have... itchy eyes, itchy nose, itchy roof of my mouth, itchy inside of my throat, and sometimes itchy chest, not to mention itchy skin. So I would have to say that it is definitely possible that what you are feeling is a symptom of your allergic asthma. But it might also be something else, so if you haven't already, DO talk with your doctor, just to make sure you're covering all of your bases. Also, keeping detailed records on when that comes about may help you pinpoint the trigger.

To your health,

Kathi

Answered by Kathi MacNaughton